If I perform any degree of physical activity, I experience extreme sweating, especially from my head, neck and facial areas. I did not experience this prior to taking Benecar. It may be coincidental, however, it concerns me.Benecar seems to control my blood pressure but I continue to maintain a high heart rate.
Physical activity would anyways cause excessive sweating, however sweating has not been documented when one is taking Benicar, however if it is bothersome? Please seek medical advice from the doc/pharmacist who prescribed the med., he/she could prescribe an alternative, take care & be well!
- Benicar Information for Consumers
- Benicar Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Aug 2009 • 1 answer
Posted 3 Feb 2011 • 2 answers
Posted 14 Nov 2013 • 4 answers
Posted 7 Jan 2014 • 1 answer
High Blood Pressure - If I am having readins of 180/110 and above. what physical activities should I
Posted 22 Mar 2015 • 1 answer